# SDR SWIA95563

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay Box
- Part number: 12025262501
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY.  INSTALLED SERVICEABLE LANDING GEAR RELAY BOX.  GEAR SWUNG MANY TIMES.  OVERRIDE FEATURE AND POSITION INDICATOR SYSTEMS OPERATIONALLY CHECK GOOD.
